Jump to content

Side Effects Of Statins.


Recommended Posts

My best friend has been on Statins for years. For the last two years she has had cramp in both hands and in her hips. She decided to come off them  to see what would happen.Within one week the cramp in her hands and hips had disappeared and has never returned. She explained this to her GP who told her to stay off them.

Has anyone else had this experience ?

Link to comment
Share on other sites

Side effects of statins are  well documented, but apparently save lives.

Psyllium fibre husks in it's loose form (not capsules) is very good for reducing cholesterol. Not everyone likes to take it in that form as it thickens up really quickly

Link to comment
Share on other sites

3 minutes ago, El Cid said:

Eating a diet that is rich in whole grains, fruits, vegetables and low-fat dairy products and skimps on saturated fat and cholesterol can lower your blood pressure by up to 11 mm Hg

 

Pills are too often an easy way out.

It’s cholesterol not blood pressure .

1 hour ago, lazarus said:

Bad cramp is the reason I stopped taking them.

I was on holiday and was talking to an old lady who was taking statins, but could hardly walk with pain in her hips. She told me she was going to give up statins to see if it made any difference. She got in touch with me later to say that the pain in her hips had completely disappeared since coming off them.

Link to comment
Share on other sites

6 hours ago, pattricia said:

My best friend has been on Statins for years. For the last two years she has had cramp in both hands and in her hips. She decided to come off them  to see what would happen.Within one week the cramp in her hands and hips had disappeared and has never returned. She explained this to her GP who told her to stay off them.

Has anyone else had this experience ?

Yes, yes, yes. The same thing has happened to three people I know and as soon as they stopped taking them they were fine but one had a stroke a year later.

He was told he should never have stopped taking them but having explaining  why he stopped he was then prescribed  a lower dose which suits him fine so maybe that's  the answer, a lower dose.

Link to comment
Share on other sites

I gave in a few years ago after my GP continually asked me to take statins. Within a week I could hardly walk for the pain in my knees. Went back to the GP and he changed them for a different statin. This one gave me swollen ankles so I stopped. I even tried a third one and this gave me intolerable acid so stopped them too. Have not taken any since and I,m fine so far.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.